The Korteweg-de Vries-Burgers hierarchy in fluid-filled elastic tubes


Antar N.

INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE, vol.40, no.11, pp.1179-1198, 2002 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 40 Issue: 11
  • Publication Date: 2002
  • Doi Number: 10.1016/s0020-7225(02)00011-3
  • Title of Journal : INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE
  • Page Numbers: pp.1179-1198

Abstract

In this work, contribution of higher order terms in modified reductive perturbation method is studied for the propagation of weakly nonlinear waves in fluid-filled elastic tubes. The basic set of equation of fluid and equation of tube is reduced to the Korteweg-de Vries-Burgers equation for the first order displacement component in the radial direction and a linear Korteweg-de Vries-Burgers inhomogeneous equation for the second order displacement component in the radial direction. Dynamical processes of the solitary waves have been numerically analyzed by solving the Korteweg-de Vries-Burgers equation for the first order and the linearized KdV-Burgers equation with an inhomogeneous equation for the second order using pseudo-spectral method. (C) 2002 Elsevier Science Ltd. All rights reserved.